# SDR P5CA9500211

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN LEFT SIDE BETWEEN BS 720 AND 740, BETWEEN S27L AND S28L.  SMOOTHED DENT PER BOEING SRM 51-40-01, WITHIN LIMITS PER 53-10-01.
